Your pharmacist saud you couldn't just stop gabapentin?! That's not true when it's precribed for pain, anxiety or anything BESIDES seizures. The only way you could get a seizure from stopping it is if you were given it bc you had epilepsy/seizures & you DON'T! It's not addicting either. Your pharmacist assumed you were taking it for seizures (when the med was developed, it WAS for seizures), but now it's used off label to treat a myriad of things including anxiety, neuropathy pain from diabetes & like my friend who takes it, for Fibro.
On the flip side, I also took it 3x's/day for a month or 2 & like Buspar, I did not notice any help in my anxiety. My psych, who is also a pharmacist, said just stop it
Girl I'm still in the up & down place myself. Had a good holiday then randomly last night, I was consumed with darkness and gloom that has carried over into today. I'm in transition of switching meds and like you wanting the brintellix outta your system, I want the Pristiq out. I have to do it slowly, even though I'm going on Viibryd.
You are not treatment resistant, you just are on the wrong med and you will get off it/titrated down, next week!